Product Details
(Click to Expand)
Cystex Plus Tablets
Active Ingredients
In each tablet
Methenamine 162 mg; Antibacterial
Sodium Salicylate 162.5 mg (NSAID)*; Analgesic (pain reliever)

*nonsteroidal anti-inflammatory drug
Uses
temporarily relieves:
  • painful urination
  • burning urination
Warnings
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you
  • age 60 or older
  • have stomach ulcers or bleeding problems
  • take a blood thinner (anticoagulant) or steroid drug
  • take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others)
  • have 3 or more alcoholic drinks every day while using this product
  • take more or for a longer time than directed
Do not use
  • if you are on a sodium restricted diet
  • if you are allergic to salicylates
  • if you have stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, or if you have ulcers or bleeding problems
Ask a doctor before you use if you have
  • frequent, burning urination for the first time
  • stomach problems that last or come back, such as heartburn, upset stomach, or stomach pain
  • ulcers
  • taken a diuretic
  • bleeding problems
  • reached age 60 or older
  • high blood pressure
  • liver cirrhosis
  • heart or kidney disease

Ask a doctor or pharmacist before use if you have
  • taking any other drug containing an NSAID (prescription or non prescription)
  • taking a blood thinning (anticoagulant) or steroid drug
     
When using this product do not take more than the recommended dosage

Stop use and ask a doctor if 
  • product has been used for 3 days
  • you feel faint, vomit blood, or have bloody or black stools. These are signs of stomach bleeding.
  • stomach pain or upset gets worse or lasts

If pregnant or breast feeding, ask a health professional before use.

Keep out of reach of children

In case of overdose, get medical help or contact a Poison Control Center right away.
Directions
  • adults and children 12 years and over: take 2 tablets with a full glass of water 3 times a day. Drink plenty of fluids
  • children under 12 years: ask a doctor
Other Information
  • store at 59-86°F (15-30°C) in a dry place
  • protect from light
  • each tablet contains: 23.7 mg sodium
Inactive Ingredients
Benzoic Acid, Cellulose,Croscarmellose Sodium, Edible black ink, FD&C Red #40 Lake,FD&C Yellow #6 Lake, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Methacrylic Acid-Ethyl Acrylate Copolymer, Silica, Stearic Acid, Titanium Dioxide,Triethyl Citrate.
PHARMACIST INFORMATION
Pharmacy Times®
The #1 full-service pharmacy media resource in the industry, providing clinically based, practical and timely information for the practicing pharmacist.
PATIENT INFORMATION
U.S. News & World Report®
A leading provider of service news and information that improves the quality of life of its readers by focusing on health, personal finance, education, travel, cars, news and opinion.
RX SAVINGS
Pharmacy Times Cou-Co®
The Pharmacy and patient resource for reimbursement programs, coupons, co-pay and educational resources.
Pharmacy & Healthcare Communications, LLC
2 Clarke Drive | Suite 100 | Cranbury, NJ 08512
P: 609-716-7777 | F: 609-716-4747
Copyright OTCGuide 2006-2017 Pharmacy & Healthcare Communications, LLC. All Rights Reserved.